MathSciNet Relay Station
MathSciNet bibliographic data
MR2148087 (2006d:90163) 90C29 (47J20 49J40)
Lalitha, C. S.; Mehta, Monika Vector variational inequalities with cone-pseudomonotone bifunctions. Optimization 54 (2005), no. 3, 327–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement